# SDR ASAA2013040194319

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 43 hours, 23 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Failed
- Location: Oil Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON TAXI IN OIL FILTER BYPASS LIGHT CAME ON NR 1 ENGINE FOLLOWED CHECKLIST AND SHUTDOWN ENGINE NO OTHER PROBLEMS.  ACFT GROUNDED.  REPLACED NR 1 SCAVENGE OIL FILTER IAW AMM 79-21-04-400-801-F00, NO CONTAMINATION NOTED.  REPLACED SCAVENGE OIL FILTER CLOGGING TRANSMITTER/DIFFERENTIAL PRESSURE SWITCH IAW AMM 79-21-07-400-801-F00. ACCOMPLISHED EEC TEST AND IDLE RUN IAW POWERPLANT TABLE.  TEST PASSED LEAK CHECK GOOD.
